Article citationsMore>>

K. Qureshi, “On the Degree of Approximation of a Function Belonging to the Class Lip(α,p),” Indian Journal of Pure and Applied Mathematics, Vol. 13, No. 4, 1982, pp. 466-470.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.